News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Gynecology

Question: Clomid side effect on my period


 shosho - Sun Sep 06, 2009 2:53 pm

Hi,
Since my husband and i trying to coneive a baby and have the unexplaind case of infertility,dr put me on clomid for 6 rounds,but i made only 1 insemeniation and was failed.The second one was not completed because of after taking Clomid and folowing the eggs sizes dr found that the follicle got smaller than 17m .Iam writing Today to ask about during taking Clomid i lost my bleeding after the first bill and dr asked me to continue taking bills inspite of no bleeding.I have the period on 1st of sept.with a heavy cramps all over my legs day days and nights.My period lasts usually for 7days but now in this period i have it for 4 and on 5 discharges but it is very shy on day 1-2-3.
I hope to reply about such bad cramps which i think is a capllaries or varicose veins.
With these trying i am scared to death to have clomid and conceiving a baby.
Thanks for your reply .My age is 37.
 Debbie Miller, RN - Mon Sep 07, 2009 1:01 am

User avatar Hello,
One of the most common complaints on clomid is cramping. You should be in touch with the doctor to be sure you aren't having any deep vein blood clots, since you mention leg pain, but I suspect it is not that. Since there are many side effects with clomid for some women, you have to decide how much you can tolerate when trying to conceive.

Best wishes.
 shosho - Mon Sep 07, 2009 12:50 pm

Well thank you so much for your answer,but i need to know is the deep blood vein is dangerous and cant being cured.
 Debbie Miller, RN - Mon Sep 07, 2009 10:14 pm

User avatar Hello,
Most often the deep vein thrombosis occurs in the calf of the leg. It is very sore and usually has redness and perhaps warmth. If you have those symptoms you should see a doctor and not rub the leg because you don't want to dislodge the clot. But, these can be treated but they are serious.

I doubt that is the kind of pain you are having but it won't hurt to discuss it with your doctor.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here